MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 46/6 PCC
Model Number MMT-394
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that he faced a bent cannula issue and the infusion set being stuck inside of the serter walls, so insulin did not flow.Reportedly, the inside walls caused infusion set to stick to it.It was also stated by the patient that the serter did not show signs of physical/cosmetic damage.Moreover, he cleaned the serter after every 3-4 uses.Further, while he inserted the infusion set (needle- blue plunger) in, it stuck inside the serter, but he and his wife thought it was in there.Subsequently, on (b)(6) 2020 at 3:00 pm, he was admitted in the hospital as his blood glucose level was over 1200 mg/dl and he experienced diabetic ketoacidosis.Moreover, the infusion set was last changed on (b)(6) 2020 at the nighttime.During hospitalization, he received a drip intravenously, as he had a intravenous port on his chest that's how they gave the insulin.On 15-mar-2020 at 5:00 pm, he was released from the hospital.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 46/6 PCC
MDR Report Key9902384
Report Number3003442380-2020-00229
Device Sequence Number2717922
Product Code FPA
UDI-Device Identifier05705244006232
UDI-Public05705244006232
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-394
Device Lot Number5927684
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date03/31/2020
Patient Sequence Number1